# SDR UIEA2024072500749

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,035 hours, 23,101 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Condition: Failed
- Location: Cabin Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TRIM VALVE FAIL.( FWD TRIM VALVE WAS REPLACED IAW AMM 21-61-07-404-011-003 REV. 142 DATE 22 APR 24. TORQUE APPLIED 45 LB-IN S/N 0823900243 DATE 15 NOV 24. BONDING TEST WAS SATISFACTORY 2.2 MILLIOMHMS S/N DC- 005040 DATE 12 DEC 24. OPERATIONAL TEST WAS SATISFACTORY. GOOD FOR SERVICE. )
